MathSciNet Relay Station
MathSciNet bibliographic data
MR2322756 (2008j:37045) 37C25 (37C05 37C35 55M20 57S05)
Graff, Grzegorz; Jezierski, Jerzy On the growth of the number of periodic points for smooth self-maps of a compact manifold. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3249–3254 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement